# SDR CA150205003

- Difficulty date: January 22, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT DURING THE DESCENT, WHEN PASSING FL250, THEY HEARD A NOISE ON THE ENGINE NR 2, WHILE BOTH ENGINES WHERE BELOW CRUISE POWER. THE AIRCRAFT DIVERTED. DURING THE TROUBLESHOOTING, BOTH ENGINE SPOOLS (LOW AND HIGH POWER) ROTATED NORMALLY. A DCU DOWNLOAD WAS RECEIVED FOR ANALYSIS.
